Finding a cycle base of a permutation group in polynomial time

Mikhail Muzychuk, Ilia Ponomarenko

Research output: Contribution to journalArticlepeer-review

Abstract

A cycle base of a permutation group is defined to be a maximal set of its pairwise non-conjugate regular cyclic subgroups. It is proved in this paper that a cycle base of a permutation group of degree n can be constructed in polynomial time in n.

Original languageEnglish
Pages (from-to)542-561
Number of pages20
JournalJournal of Algebra
Volume510
DOIs
StatePublished - 15 Sep 2018

Keywords

  • Automorphism group
  • Canonical labeling
  • Cayley object
  • Cycle base
  • Polynomial-time algorithm

Fingerprint

Dive into the research topics of 'Finding a cycle base of a permutation group in polynomial time'. Together they form a unique fingerprint.

Cite this